Proceedings of the Japan Academy

Note on an extension of multiplication of distributions

Tadashige Ishihara

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 31, Number 3 (1955), 141-146.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195525778

Digital Object Identifier
doi:10.3792/pja/1195525778

Mathematical Reviews number (MathSciNet)
MR0072936

Zentralblatt MATH identifier
0064.11401

Subjects
Primary: 28.0X

Citation

Ishihara, Tadashige. Note on an extension of multiplication of distributions. Proc. Japan Acad. 31 (1955), no. 3, 141--146. doi:10.3792/pja/1195525778. https://projecteuclid.org/euclid.pja/1195525778


Export citation

References

  • [1] L. Schwartz: Theorie des Distributions, I, II, Paris (1950-1951).
  • [2] J. Schwinger: Phys. Rev., 74, 1439-1461 (1948); 75, 651-679 (1949).
  • [3] F. J. Dyson: Phys. Rev., 75, 486-502, 1736-1755 (1949).
  • [4] L. Schwartz: Compt. Rend., 239, 847 (1954).
  • [5] N. Bourbaki: Elements de Mathematique, Livre III (1949), V (1953).
  • [6] J. Dieudonne: Ann. Ecole Normale Sup., 59 (1942).
  • [7] L. Schwartz: Canad. Jour. Math., 2 (1950).